Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Well its used to exfoliate the skin by using an acid so I would say its normal. Its just bringing new skin to the surface so try to use a warm washcloth and gently brush those flakes away after you use.

Link to post
Share on other sites

AHA will help with flakes, definitely, but it's not a miracle. Give it more time and I think flakes will continue to subside, and also as your skin continues to gets used to BP. Most people on the regimen say that, regardless of introducing their skin to AHA, they still had flakes for the first 4 to 5 months after beginning the regimen. Does that help?

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×